American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(2080) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] K. L. Fields. On the Schur subgroup. Bull. Amer. Math. Soc. 77 (1971) 477-478. MR 0274608.
Abstract, references, and article information   
View Article: PDF

[2] K. L. Fields. On the Brauer-Speiser theorem. Bull. Amer. Math. Soc. 77 (1971) 223. MR 0268293.
Abstract, references, and article information   
View Article: PDF

[3] Daniel Fendel. A characterization of Conway's group. 3. Bull. Amer. Math. Soc. 76 (1970) 1024-1025. MR 0263915.
Abstract, references, and article information   
View Article: PDF

[4] J. E. Humphreys. Modular representations of classical Lie algebras. Bull. Amer. Math. Soc. 76 (1970) 878-882. MR 0258902.
Abstract, references, and article information   
View Article: PDF

[5] Irving Reiner. A survey of integral representation theory. Bull. Amer. Math. Soc. 76 (1970) 159-227. MR 0254092.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1